# SDR HEEA955498

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 7110 · Engine Cowling System
- Part: Duct
- Part number: NAS1375A08SB036
- Condition: Torn
- Location: Rt Eng Cowl
- Part time: 969 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENG. COWL DUCT TORN. SCRAPPED IN FIELD.
